The fight goes on !

Those of you that know me know of my many problems - I have been doing well as expected till about Three week ago when i started having trouble with my feet again . Inr been a huge contributor to these things coming back to yet haunt me again. INR plummeted to 1.5 so back on Enox {80 mls twice a day till Monday } as a safety measure . feet ,back arms and even eye sight not well . bumped up my Warfarin in hopes of some relief . The INR can make a difference in all this . I have seen questions on here about this. so I thought I would put this out there .

11 Replies

  • Sorry to hear, hope you get feeling better soon.

  • I hope you feel better soon, Casey needs those feet to go walking with him! MaryF

  • between my feet and back arms ans neck it is making it impossible to go to gym- i still walk to all my appointments -when I go to Dartmouth up in Lebanon {88 miles away } i have to walk to each ends of the building and that building is almost a mile long !! and of course i go back and forth a couple of times .Feet deal is real scary because last time it started Feb. 2 2015 and it took till Feb. 20 TH to go with out the artificial skin and moisture barriers. I am hoping to start again with the Gal that makes my orthotics and i just had some X-rays done and yesterday MRI of neck and shoulders next this next specialists does spine and lower back - Mary it's progressed to my lags now , that tooth ace pain that throbs. i was in MRI machine for 45 minutes yesterday and to lay still with the tremors and the muscle spasms . God my legs started jumping and jerking . BUT i made it threw and The Tecc said they came out ok so now the 20 th is that next Dc. and still waiting for paperwork for the orthotics -- insurance won't pay unless i start all over ,which may be good so if the inserts have to be re-done than it would allow it because it is a new start !! Casey isn't getting as much walking as he should { he just turned 12 26TH of last month . I don't dare to walk my hiking trails because if i had a problem with feet or R hip i would be in terrible trouble . will keep you posted if you would like .

    Thanks as always Mary --- Casey and I :-)

  • Hi,

    I know how hard you are fighting to get rid of the bandages and all pain. We two have the same antibodies but I have not so much pain at all.

    I wish you the very best for the near future and that you can get a Doctor who understands the nature of APS! I will think of you!

    A Hug to you and to Casey from Stockholm and Kerstin

  • Thank You Hon -- I will let you know what happens from here on out -- I am on Enox now for 3 or 4 days -2 injections a day 80 Ml every 12 hour's and they have bumped my Warfarin . Thank You - Casey and I --Casey goes to the vet's next week to see why he is so slumped ??

  • Sorry to hear this Jim I do hope things improve soon. I was just wondering if a permanent move to LMW Heparin would be considered rather than warfarin as they work differently?? It would avoid the peeks and troughs of the INR.

    I expect Casey is just fine feeling his age a bit too and it is after all the summer when they like to sleep more. Coco and Starby send lots of woof's!!

  • Thanks L -I have a hemo that is pretty good - we have discussed my options and if I continue to clot she had come up with some options, i will to look them up But I do remember that staying on Enox isn't an option because of the severity of my problems , just not strong enough . She is looking at a couple of others I will look them up and let you know -- I was going to do it before but i am just buried in 4 major things right now , she said next time i clot she is going to have to move me on to something else -- I told her they didn't label me a" extremely complex medical patient " I told her at the time most aren't approved for APS patients let alone me . She agreed with me but never the less this is what is going to happen and if she does and the manufactures of the meds say i don't have to be tested for 3 months than I can't be or my insurance won't pay for any procedures and I certainly can't afford it on my disability . She is also aware of this but by law she wil have to so i can't start clotting thus the Enox now - That was my Idea and my new PCP goes with what i ask if it is relevant. My INR has been dropping the last 3 weeks and testing twice a week now {last week 3 times } to make sure i don't plummet any more . we don't change my dosing to much normally because of the 3 day 1/2 life of the warfarin. Considering the feet , neck and back and now legs it isn't a great time for my blood to go crazy like it is . I will get busy and find time to get the names of the ones she proposed last June and get your outlook on them and Mary or anything you may have had experience with in the past . I have 3 new Dc's to attend to in the last 3 weeks. that puts me at 26 dc's that i have here . My body reacts so oddly than most - like in 2009 after they found all the clots and they told me that it would take about 2 to 2 1/2 years to dissolve all the clots and in just under 6 months they were gone and the Dc's couldn't believe that it had happened but the other edge of the sword was i get them back so incredibly fast as i do . and the constant INR bounce that is so incredible . i have as you know be a 2.4 on Tuesday and then a 9.1 o n Friday !! they labeled me also as a medical enigma. I seem to defy most medical procedures and expectations and protocol . Some of my DC's just scratch their heads a to what my body does .Interesting isn't it ??

  • You certainly are an enigma! Have they thought about doing a plasma exchange or intravenous gammaglobulins? Im assuming they have tried to add in steroids?

    Let us know how things are xx

  • tHEY WILL DO PLASMA IF my blood is way off to high or low -- I just in the last couple of weeks been put on Enox shots 80 ml. twice a day . just went thru Orthopaedics on - neck ,shoulders with one specialist and then the next one was for spine and lower back .

    cervical stenosis was { I THINK } the out come of all of it . his writing is so bad .

    i will be back to needles { DRY } with my favorite Therapist and I think they are giung to do shots.It is 0 so srewy and nxt I am waiting for the orthotic's people to fit me for new inserts because my feet are getting bad again and i certainly DON"T need another episode of last year, i almost lost my left foot over that .It took over a year of changing senthetic skin and the Duo derm and tegra derm and the silk tape being changed ever 3 days .

    so that is next and my blood has finally come to a therapeutic range so i am testing back to every 3 days . I start a patch next week, lets see how i react to them ,fingers , eye's and arms , and legs crossed that this is going to work for me .

    That's about it --0 i still need to get back to my Dc's report from Hemo to see what it was she is going to try if i start clotting again in groin and left leg. REMIND me my friend :-)

    That's about it for now " L "

    Big hugs and Casey sends a lck and a wag !! he is a MISTER sociable at all my dc's appointments !! this month has been kinda slow I have only had 8 appointments so far , I still have another new DC. to break in HA HA


    Hope all is well with you -- do you do face book -- I have some PIC"S on there .I would be happy to b friend you and you can see my pic' and notes { IF YOU WOULD LIKE . I don't open myself up to the general public -I am closed to just my friends and the private chat . That would be great !!

  • Hi Jim,

    Do you have a Doctor who knows APS above all the others? It may be important to be in range and if I understand you corractly you have better values of your INR and you have started some new anticoagulation (Enox shots 80 ml) ? I always think about what Prof Hughes wrote that a lot of our symptoms reduce with anticoagulation (at least with Coumadin) and he was really surprised that there were so many. Even the Prof learns new things through us APS-sufferers.

    Please tell us how it goes for you!

    I am going to be in Stockholm the whole summer.

    Hug to you and Casey from me in Stockholm!


  • Hi Kerstin

    I was on Enox for just about a week .

    That was because my INR'S had been extremely erratic and then they plummeted , so as a precaution, i took the Enox along with my elevated Warfarin schedule.

    My hemo many years ago said that enox in itself is nowhere strong enough for me, in itself.

    The Doctors that i had that understood the APS are all gone now Accept My Hemo, but she wouldn't do my INR because she is 80 miles away . She does my bridging for my surgeries. And would advise my PCP but that would be about all she would and can do because of where i live .

You may also like...